# SDR ARWA9807124

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ATTACH BRACKETS HOLDING PRESS.  SEALS TRUMPETS ARE CRACKED AT AFT PRESSURE BULKHEAD AREA.  FABRICATED REPAIR AND INSTALLED IN ACCORDANCE WITH JOSSAIR, CO EO NR18R539001.  WORK ACCOMPLISHED UNDER ARROW AR FORM JW3B, WORK ORDER 980802, CONTROL NR 5009.
